Proceedings of the Institute for System Programming of the RAS
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of ISP RAS:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of ISP RAS, 2018, Volume 30, Issue 5, Pages 197–212 (Mi tisp369)  

Rock flow simulation by high-order quasi-characteristics scheme

M. P. Levin

Ivannikov Institute for System Programming of RAS

Abstract: A pure second-order scheme of quasi-characteristics based on a pyramidal stencil is applied to the numerical modelling of non-stationary two-phase flows through porous media with the essentially heterogeneous properties. In contrast to well-known other high-resolution schemes with monotone properties, this scheme preserves a second-order approximation in regions, where discontinuities of solutions arise, as well as monotone properties of numerical solutions in those regions despite of well-known Godunov theorem. It is possible because the scheme under consideration is defined on a non-fixed stencil and is a combination of two high-order approximation scheme solutions with different dispersion properties. A special criterion according to which, one or another admissible solution is chosen, plays a key role in this scheme. A simple criterion with local character suitable for parallel computations is proposed. Some numerical results showing the efficiency of present approach in computations of two-phase flows through porous media with strongly discontinuous penetration coefficients are presented.

Keywords: Quasi-Characteristics, Two-phase Porous Media Flows, Heterogeneous Media.

DOI: https://doi.org/10.15514/ISPRAS-2018-30(5)-12

Full text: PDF file (957 kB)
References: PDF file   HTML file

Language:

Citation: M. P. Levin, “Rock flow simulation by high-order quasi-characteristics scheme”, Proceedings of ISP RAS, 30:5 (2018), 197–212

Citation in format AMSBIB
\Bibitem{Lev18}
\by M.~P.~Levin
\paper Rock flow simulation by high-order quasi-characteristics scheme
\jour Proceedings of ISP RAS
\yr 2018
\vol 30
\issue 5
\pages 197--212
\mathnet{http://mi.mathnet.ru/tisp369}
\crossref{https://doi.org/10.15514/ISPRAS-2018-30(5)-12}
\elib{https://elibrary.ru/item.asp?id=36591035}


Linking options:
  • http://mi.mathnet.ru/eng/tisp369
  • http://mi.mathnet.ru/eng/tisp/v30/i5/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Institute for System Programming of the RAS
    Number of views:
    This page:69
    Full text:22
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022